# SDR UALA2011042001908

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 62,449 hours, 8,961 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Bunkroom
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  SMOKE AT LL BUNKROOM AREA.  SAMC TEXT:  CREW REPORTED THAT THERE WAS A BURNING SMELL AND THAT F/A'S SAW SMOKE.  SMOKE CREW REST LWR MSG ON EICAS.  UPON RETURN TO GATE, MAINTENANCE WENT ON BOARD AND DOWN INTO THE CREW REST AREA, NO EVIDENCE OF SMOKE WAS SEEN OR BURN SMELL WAS NOTED.  EICAS MESSAGE WAS PRESENT IN UPPER EICAS.  CHK'D BOTH LLAR HEATERS FOR DEBRIS.  CLEANED, REPLACED K26001 IN P110 & LLAR SMOKE DETECTOR, GROUNND TEST CKD OK, RAN BOTH ENGS 5 MINS WITH PKS ON & ISLOLATED, NO FAULTS.  EICAS MESSAGE WAS PRESENT IN UPPER EICAS.  CHKD BOTH LLAR HEATERS FOR DEBRIS - CLEAN, RPLCD K26001 IN P110 & LLAR SMOKE DETECTOR REF AMM, GND TEST CHECKED OKAY, RAN BOTH ENGS 5 MINS WITH PKS ON & ISOLATED, NO FAULTS.
